Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 67, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 13, 2014, 8:16 PM CDT for 4 counties in Texas. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2014, 8:16 PM CDT (01:16 UTC)
- Expired
- Jun 13, 2014, 9:19 PM CDT
- In force
- 63 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Deaf Smith County, TX, Oldham County, TX, Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 53 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 8:48 PM CDT | HAIL 0.75 | 2 N Bushland, TX | CORRECTED EVENT TIME |
| Jun 13, 8:54 PM CDT | HAIL 0.75 | 2 N Bushland, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 7:08 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.3 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 736 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 1639 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
748
WUUS54 KAMA 140116
SVRAMA
TXC117-359-375-381-140230-
/O.NEW.KAMA.SV.W.0067.140614T0116Z-140614T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
816 PM CDT FRI JUN 13 2014
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS...
SOUTHEASTERN OLDHAM COUNTY IN THE PANHANDLE OF TEXAS...
SOUTHERN POTTER COUNTY IN THE PANHANDLE OF TEXAS...
RANDALL COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 930 PM CDT
* AT 811 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES WEST
OF VEGA TO 9 MILES EAST OF SIMMS TO 2 MILES NORTH OF SUMMERFIELD...
AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
VEGA... HEREFORD... CANYON...
AMARILLO... WILDORADO... UMBARGER...
PALO DURO CANYON... LAKE TANGLEWOOD... DAWN...
BUSHLAND... BUFFALO LAKE... TIMBERCREEK CANYON...
THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 91 AND 123.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 28 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3474 10258 3535 10259 3537 10166 3474 10164
TIME...MOT...LOC 0116Z 272DEG 27KT 3527 10245 3507 10245
3477 10246
$$
MOULTON5 follow-up statements
675
WWUS54 KAMA 140130
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
830 PM CDT FRI JUN 13 2014
TXC117-359-375-381-140230-
/O.CON.KAMA.SV.W.0067.000000T0000Z-140614T0230Z/
DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX-
830 PM CDT FRI JUN 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RANDALL...
SOUTHERN POTTER...SOUTHEASTERN OLDHAM AND EASTERN DEAF SMITH COUNTIES
UNTIL 930 PM CDT...
AT 825 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
WILDORADO TO 11 MILES SOUTH OF WILDORADO TO 10 MILES SOUTHEAST OF
HEREFORD...MOVING EAST AT 30 MPH.
70 MPH WINDS WERE REPORTED NEAR HEREFORD TEXAS WITH THESE STORMS.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
VEGA... HEREFORD... CANYON...
AMARILLO... WILDORADO... UMBARGER...
PALO DURO CANYON... LAKE TANGLEWOOD... DAWN...
BUSHLAND... BUFFALO LAKE... TIMBERCREEK CANYON...
THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 91 AND 123.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 28 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 70 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3474 10258 3535 10259 3537 10166 3474 10164
TIME...MOT...LOC 0128Z 272DEG 27KT 3529 10226 3506 10223
3477 10221
$$
MOULTON493
WWUS54 KAMA 140146
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
846 PM CDT FRI JUN 13 2014
TXC117-359-375-381-140230-
/O.CON.KAMA.SV.W.0067.000000T0000Z-140614T0230Z/
DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX-
846 PM CDT FRI JUN 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RANDALL...
SOUTHERN POTTER...SOUTHEASTERN OLDHAM AND EASTERN DEAF SMITH COUNTIES
UNTIL 930 PM CDT...
AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
BUSHLAND TO 9 MILES SOUTH OF BUSHLAND TO 8 MILES WEST OF HAPPY...
MOVING EAST AT 30 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
CANYON... AMARILLO... WILDORADO...
UMBARGER... PALO DURO CANYON... LAKE TANGLEWOOD...
DAWN... BUSHLAND... BUFFALO LAKE...
TIMBERCREEK CANYON...
THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 91 AND 123.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 39 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3474 10237 3535 10241 3537 10166 3474 10164
TIME...MOT...LOC 0146Z 272DEG 27KT 3528 10209 3507 10201
3477 10197
$$
MOULTON005
WWUS54 KAMA 140158
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
858 PM CDT FRI JUN 13 2014
TXC117-359-375-381-140230-
/O.CON.KAMA.SV.W.0067.000000T0000Z-140614T0230Z/
DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX-
858 PM CDT FRI JUN 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RANDALL...
SOUTHERN POTTER...SOUTHEASTERN OLDHAM AND EASTERN DEAF SMITH COUNTIES
UNTIL 930 PM CDT...
AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
AMARILLO TO 5 MILES WEST OF LAKE TANGLEWOOD TO 4 MILES NORTHEAST OF
HAPPY...MOVING EAST AT 30 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
CANYON... AMARILLO... WILDORADO...
UMBARGER... PALO DURO CANYON... LAKE TANGLEWOOD...
DAWN... BUSHLAND... BUFFALO LAKE...
TIMBERCREEK CANYON...
THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 91 AND 123.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 43 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3474 10228 3535 10235 3537 10166 3474 10164
TIME...MOT...LOC 0157Z 272DEG 27KT 3528 10190 3507 10183
3478 10177
$$
MOULTON632
WWUS54 KAMA 140211
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
911 PM CDT FRI JUN 13 2014
TXC117-359-140220-
/O.CAN.KAMA.SV.W.0067.000000T0000Z-140614T0230Z/
DEAF SMITH TX-OLDHAM TX-
911 PM CDT FRI JUN 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OLDHAM AND
EASTERN DEAF SMITH COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3474 10203 3536 10213 3537 10166 3474 10164
TIME...MOT...LOC 0210Z 272DEG 27KT 3527 10183 3507 10176
3477 10170
$$
TXC375-381-140230-
/O.CON.KAMA.SV.W.0067.000000T0000Z-140614T0230Z/
POTTER TX-RANDALL TX-
911 PM CDT FRI JUN 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RANDALL AND
SOUTHERN POTTER COUNTIES UNTIL 930 PM CDT...
AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
AMARILLO TO LAKE TANGLEWOOD TO 7 MILES EAST OF HAPPY...MOVING EAST AT
30 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
CANYON... AMARILLO... PALO DURO CANYON...
LAKE TANGLEWOOD... BUSHLAND... TIMBERCREEK CANYON...
THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 91 AND 123.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 56 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3474 10203 3536 10213 3537 10166 3474 10164
TIME...MOT...LOC 0210Z 272DEG 27KT 3527 10183 3507 10176
3477 10170
$$
MOULTON202
WWUS54 KAMA 140219
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
919 PM CDT FRI JUN 13 2014
TXC375-381-140229-
/O.CAN.KAMA.SV.W.0067.000000T0000Z-140614T0230Z/
POTTER TX-RANDALL TX-
919 PM CDT FRI JUN 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR RANDALL AND SOUTHERN POTTER
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER... GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3474 10203 3536 10213 3537 10166 3474 10164
TIME...MOT...LOC 0219Z 272DEG 27KT 3527 10175 3507 10168
3477 10162
$$
MOULTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:51 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 13, 6:51 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 651 PM CDT FRI JUN 13 2014 .AVIATION...00Z TAFS THUNDER CHANCES AT KAMA OVER THE NEXT FEW HOURS ARE THE MAIN CONCERN THIS TAF PERIOD. A LINE OF STORMS IS MOVING EAST TOWARD THE KAMA TERMINAL FROM NEW MEXICO AS WE SPEAK. THIS LINE HAS ABOUT A 50/50 SHOT OF MAKING IT INTO KAMA...BUT HAVE ELECTED TO CONTINUE VCTS FROM 02Z-06Z FOR NOW AND AMEND AS NECESSARY. ELSEWHERE...HAVE STAYED OPTIMISTIC AND LEFT THUNDER OUT...BUT AMENDMENTS COULD BE NECESSARY AT KDHT AND KGUY AS WELL. THINK LOW CLOUD CHANCES WILL HINGE ON RAINFALL RECEIVED AND HAVE ALSO STAYED OPTIMISTIC WITH THESE AS THE ENVIRONMENT DOES NOT APPEAR AS FAVORABLE FOR LOW CLOUDS SAT AM AS IT DID THE PAST 2 MORNINGS. WINDY AND MOSTLY DRY CONDITIONS ARE EXPECTED FOR SAT. A THUNDERSTORM OR 2 MAY BE POSSIBLE SAT AFTERNOON...BUT AGAIN WILL STAY OPTIMISTIC FOR NOW AND NOT INCLUDE ANYTHING IN THE TAFS. BOTTOM LINE...THESE ARE SOME OPTIMISTIC TAFS THAT MAY REQUIRE A FEW AMENDMENTS TOWARD A MORE PESSIMISTIC SOLUTION. SIMPSON && .PREV DISCUSSION... /ISSUED 415 PM CDT FRI JUN 13 2014/ DISCUSSION... FORECAST CONCERNS CONTINUE TO FOCUS UPON RAIN/SEVERE WEATHER CHANCES TONIGHT THROUGH SATURDAY. SCATTERED CONVECTION HAS DEVELOPED OVER THE NEW MEXICO FOOTHILLS... SOME 75 MILES WEST OF THE TEXAS/NEW MEXICO STATE LINE AT THIS TIME. HIGH RESOLUTION MODELS DEPICT AN EVOLVING CONVECTIVE COMPLEX THAT SHOULD APPROACH THE TEXAS/NEW MEXICO STATE LINE AROUND 6-8 PM. QUESTIONS REMAIN ABOUT HOW FAR EAST THIS COMPLEX WILL MOVE BEFORE BEGINNING TO PROPAGATE MORE SOUTHWARD INTO A 35 KT LOW LEVEL JET. THE TTU WRF SHOWS THIS ACTIVITY IMPACTING THE SOUTHWESTERN TEXAS PANHANDLE BEFORE TARGETING THE SOUTH PLAINS /LUBBOCK AREA/. HAVE MAINTAINED THE 40-50 PERCENT GRIDDED POPS OVER THE WEST/SOUTHWESTERN TEXAS PANHANDLE...WITH LESSER CHANCES OVER THE REMAINDER OF THE PANHANDLES. ATTENTION REMAINS FOCUSED ON THE EJECTION OF A NOTABLE SHORTWAVE TROUGH OVER THE NORTHERN/CENTRAL PLAINS TOMORROW. VEERING WIND PROFILES WILL HELP TO MIX THE DRYLINE/SURFACE TROUGH EAST TOWARD THE CAPROCK TOMORROW AFTERNOON...HOWEVER...PONDING AND SOIL MOISTURE MAY HELP MITIGATE ITS EASTWARD ADVANCE. NONE-THE-LESS...CONVECTION WILL INITIATE IN VICINITY OF THE DRYLINE LATE TOMORROW AFTERNOON...AND ESPECIALLY AS THE COLD FRONT MERGES WITH THE DRYLINE TOMORROW EVENING. MODELS HINT AT SHALLOW/HIGH-BASED CONVECTION WEST OF THE DRYLINE DURING THE AFTERNOON. THIS MAY PRESENT A THREAT OF LOCALLY SEVERE GUSTS...BUT THE MAIN CONCERN WILL BE FOR ROBUST CONVECTIVE DEVELOPMENT OVER THE EASTERN OKLAHOMA AND NORTHEASTERN TEXAS PANHANDLE. BY EARLY EVENING...THE WRF-NAM SHOWS A RETREATING DRYLINE WITH WELL BACKED WINDS AND ENLARGING HODOGRAPHS OVER THE EASTERN ZONES. LCL/S ARE PROGGED TO BE ON THE HIGH END...AND MAY HELP TO LIMIT TORNADO POTENTIAL...BUT ISOLATED/SCATTERED INTENSE SUPERCELLS APPEAR QUITE LIKELY GIVEN THIS SCENARIO. CIPS ANALOG THREAT GUIDANCE DOES PICK UP ON SEVERAL TORNADO EVENTS...AND THE INCREASE OF A 50 KT LOW LEVEL JET AT ONLY 1500 KFT AGL BY 03Z RAISES CONCERNS. CONVECTION WILL GENERALLY BE SHUNTED EAST/SOUTHEASTWARD OF THE PANHANDLES WITH THE PASSING COLD FRONT BY 09-12Z SUNDAY. HINTS OF WEAK CONVECTIVE SIGNALS ASSOCIATED WITH RETURN FLOW/WAA REMAIN EVIDENT SUNDAY NIGHT...SO HAVE MAINTAINED SLIGHT CHANCE POPS OVER THE EASTERN PANHANDLE THEN. CONSISTENCY AMONG THE MEDIUM RANGE GUIDANCE HAS NOW INCREASED AND TRENDED TOWARD PERSISTENT SOUTHWESTERLY FLOW ALOFT AND THE EJECTION OF A MEAN TROUGH DURING THE MID WEEK PERIOD. SHOULD THIS VERIFY...THE TRANSLATION IS FOR A CONTINUED ACTIVE WEATHER PATTERN WITH RENEWED RAINS/STORM CHANCES MONDAY NIGHT AND WEDNESDAY. TEMPERATURES WILL GENERALLY BE NEAR SEASONAL NORMS. FIRE WEATHER... IN SPITE OF DRY/BREEZY WEATHER CONDITIONS OVER THE WESTERN PANHANDLES SATURDAY AFTERNOON...THE ROBUST VEGETATIVE GREEN-UP/GROWTH RESPONSE FROM RECENT WETTING RAINS WILL PRECLUDE ANY THREAT OF SIGNIFICANT WILDLAND FIRE. LINDLEY && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 09/19
Hazardous weather outlook, Jun 13, 3:16 PM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 316 PM CDT FRI JUN 13 2014 OKZ001>003-TXZ001>020-140830- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 316 PM CDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND THIS EVENING...MAINLY OVER THE WESTERN PARTS OF THE TEXAS AND OKLAHOMA PANHANDLES. THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THE MOST INTENSE STORM LATE THIS AFTERNOON MAY PRODUCE HAIL APPROACHING 2 INCHES IN DIAMETER...BUT THE THREAT FOR LARGE HAIL WILL TRANSITION MORE TO A DAMAGING WIND RISK BY EVENING...ESPECIALLY OVER THE SOUTHWESTERN TEXAS PANHANDLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PROSPECTS FOR SEVERE THUNDERSTORMS WILL INCREASE SATURDAY AFTERNOON AND EVENING...MAINLY OVER THE EASTERN OKLAHOMA PANHANDLE AND THE NORTHEASTERN TEXAS PANHANDLE. STORMS LATE SATURDAY WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL AND DAMAGING WINDS. A LOW PROBABILITY FOR AN ISOLATED TORNADO MAY EXIST. ADDITIONAL THUNDERSTORMS ALSO WILL BE POSSIBLE OVER PORTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES SUNDAY NIGHT...MONDAY NIGHT...AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED...ESPECIALLY THIS AFTERNOON AND EVENING...AND AGAIN ON SATURDAY.
In the hours before
Local storm report, Jun 13, 7:33 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
733 PM CDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND GST 1 W GLENRIO 35.18N 103.04W
06/13/2014 E60 MPH DEAF SMITH TX TRAINED SPOTTER
LOTS OF DUST ON THE GUST FRONT
&&
EVENT NUMBER AMA1400457
BJSThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:19 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 71 min |
| Jun 13, 9:16 PM CDT | Special Weather Statement | AMA | Armstrong | 59 min |
| Jun 13, 10:59 PM CDT | High Wind Warning | AMA | Armstrong, Carson, Potter, Randall | 109 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.